# SDR AALA20001270

- Difficulty date: August 3, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT SIGN AT 2L DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY, SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
